# SDR SWAA2014051628068

- Difficulty date: April 5, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 38,491 hours, 25,986 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 991707325
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED TE INBD BUTTE DOOR CTR SUPPORT BRACKET CRACKED.  R & R BRACKET IAW SRM & DWG.
